# SDR SWIA200210724

- Difficulty date: March 15, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 13,395 hours, 19,413 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL GOT A HIGH SPEED AURAL WARNING.  ABORTED TAKEOFF.  REPLACED CAPTAIN'S AIRSPEED INDICATOR.  CHECKED PITOT STATIC SYSTEM PER FAR 91-411 & PART 43 APPENDIX E.  OPS CHECK GOOD.
